# SDR CAL950305

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0279 - EWR - A FORWARD SECTION OF EMERGENCY TRACK LIGHTING ILLUMINATED WHEN TESTED, BUT WENT DIM SHORTLY AFTER. THE FORWARD BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY TRACK LIGHTING WAS RESTORED.  (W)
